MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SYRINGE, ANTISTICK
Model Number 10311
Health Effect - Clinical Code Underdose (2542)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
This is the third event in which the vanish point retractable syringe has malfunctioned and patient did not receive all the meds.

Brand Name
VANISHPOINT
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key10927256
Report Number10927256
Device Sequence Number16766539
Product Code MEG
UDI-Device Identifier00613703103109
UDI-Public(01)00613703103109
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/09/2020
Report Date (Section F) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10311
Device Catalogue Number10311
Device Lot NumberA93BA
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/01/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/09/2020